New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

gold horse
Regular Member


Date Joined Nov 2009
Total Posts : 360
   Posted 11/18/2010 8:26 AM (GMT -6)   
Hi guys I need information about ANDRODERM for low T hormone.
I have been using it for about four weeks.I do not feel any difference and in the last week,
depending where I put the patch I get a red mark that last few days.
any advice thanks. confused

Steve n Dallas
Veteran Member


Date Joined Mar 2008
Total Posts : 4849
   Posted 11/18/2010 9:09 AM (GMT -6)   
Did you Google it and read for a few hours idea
 
Took me two minutes to find:
 
Mild redness of the skin under the patch when removed is common. However, you should tell your doctor about excessive irritation...and any other side effect.
http://pi.watson.com/data_stream.asp?product_group=1200&p=ppi&language=E

gold horse
Regular Member


Date Joined Nov 2009
Total Posts : 360
   Posted 11/18/2010 9:30 AM (GMT -6)   

Thanks the pharmacy did not give me the instruction of how to use it.

and the red mark are located where I was no suppost to use it. yeah

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, September 21, 2018 10:30 PM (GMT -6)
There are a total of 3,005,618 posts in 329,243 threads.
View Active Threads


Who's Online
This forum has 161786 registered members. Please welcome our newest member, Wildcat44444.
278 Guest(s), 5 Registered Member(s) are currently online.  Details
BossJ, Michael_T, Girlie, BBN!!, Faithmac